Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




16 Publications

2020 | Journal Article | IST-REx-ID: 7683   OA
Minets, S. (2020). Cohomological Hall algebras for Higgs torsion sheaves, moduli of triples and sheaves on surfaces. Selecta Mathematica, New Series, 26(2), 30. https://doi.org/10.1007/s00029-020-00553-x
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7940   OA
Yang, Y., & Zhao, G. (2020). The PBW theorem for affine Yangians. Transformation Groups. https://doi.org/10.1007/s00031-020-09572-6
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 439   OA
Hausel, T., Mereb, M., & Wong, M. (2019). Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society, 21(10), 2995–3052. https://doi.org/10.4171/JEMS/896
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 441   OA
Kalinin, N., & Shkolnikov, M. (2019). Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics, 5(3), 909–928. https://doi.org/10.1007/s40879-018-0218-0
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7436   OA
Srivastava, T. K. (2019). On derived equivalences of k3 surfaces in positive characteristic. Documenta Mathematica, 24, 1135–1177. https://doi.org/10.25537/dm.2019v24.1135-1177
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5   OA
Ganev, I. V. (2019). The wonderful compactification for quantum groups. Journal of the London Mathematical Society, 99(3), 778–806. https://doi.org/10.1112/jlms.12193
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6986   OA
Li, P. (2019). A colimit of traces of reflection groups. Proceedings of the American Mathematical Society, 147(11), 4597–4604. https://doi.org/10.1090/proc/14586
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7004   OA
Rapcak, M., Soibelman, Y., Yang, Y., & Zhao, G. (2019). Cohomological Hall algebras, vertex algebras and instantons. Communications in Mathematical Physics. https://doi.org/10.1007/s00220-019-03575-5
View | DOI | Download (ext.) | arXiv
 
2018 | Book Chapter | IST-REx-ID: 61   OA
Bondarenko, A., Mellit, A., Prymak, A., Radchenko, D., & Viazovska, M. (2018). There is no strongly regular graph with parameters (460; 153; 32; 60). In Contemporary Computational Mathematics (pp. 131–134). Springer. https://doi.org/10.1007/978-3-319-72456-0_7
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 303   OA
Kalinin, N., & Shkolnikov, M. (2018). Introduction to tropical series and wave dynamic on them. Discrete and Continuous Dynamical Systems- Series A, 38(6), 2827–2849. https://doi.org/10.3934/dcds.2018120
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 322   OA
Ganev, I. V. (2018). Quantizations of multiplicative hypertoric varieties at a root of unity. Journal of Algebra, 506, 92–128. https://doi.org/10.1016/j.jalgebra.2018.03.015
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5999   OA
Yang, Y., & Zhao, G. (2018). The cohomological Hall algebra of a preprojective algebra. Proceedings of the London Mathematical Society, 116(5), 1029–1074. https://doi.org/10.1112/plms.12111
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 196   OA
Lang, M., & Shkolnikov, M. (2018). Harmonic dynamics of the Abelian sandpile. ArXiv. ArXiv.
View | Download (ext.)
 
2018 | Book Chapter | IST-REx-ID: 6525
Hausel, T., Mellit, A., & Pei, D. (2018). Mirror symmetry with branes by equivariant verlinde formulas. In Geometry and Physics: Volume I (pp. 189–218). Oxford University Press. https://doi.org/10.1093/oso/9780198802013.003.0009
View | DOI
 
2018 | Journal Article | IST-REx-ID: 64   OA
Kalinin, N., Guzmán Sáenz, A., Prieto, Y., Shkolnikov, M., Kalinina, V., & Lupercio, E. (2018). Self-organized criticality and pattern emergence through the lens of tropical geometry. PNAS: Proceedings of the National Academy of Sciences of the United States of America, 115(35), E8135–E8142. https://doi.org/10.1073/pnas.1805847115
View | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 687   OA
Davison, B. (2017). The critical CoHA of a quiver with potential. Quarterly Journal of Mathematics, 68(2), 635–703. https://doi.org/10.1093/qmath/haw053
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed